RUS
ENG
Full version
JOURNALS
// Zapiski Nauchnykh Seminarov POMI
// Archive
Zap. Nauchn. Sem. POMI,
1992
Volume 200,
Pages
83–90
(Mi znsl5094)
This article is cited in
1
paper
On the combinatorics of rational representations of the group
$GL(n,\mathbb{C})$
S. V. Kerov
,
A. N. Kirillov
Abstract:
A generalized Robinson–Schoensted–Knuth correspondence is constructed associated with the decomposition of representations of
$GL(n,\mathbb{C})$
in mixed tensor spaces.
UDC:
512.542
Fulltext:
PDF file (381 kB)
Cited by
English version:
Journal of Mathematical Sciences, 1995,
77
:3,
3190–3194
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025